# SDR SWAA2021091400241

- Difficulty date: July 29, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 259 L-Rbl 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 259.5 LATERAL BEAM UPPER FLANGE ALONG AFT EDGE LBL 10 TO RBL 10. ; / [01] REMOVED CORROSION ON LATERAL BEAM UPPER FLANGE P/N141A7434 BS259 LBL10-RBL10 WL207 20'X1' AREA I.A.W SRM 51-10-02-0G-0; [02] REMOVED FASTENER ON LATERAL BEAM UPPER FLANGE BS259 LBL10-RBL10 WL207 I.A.W SRM 51-40-02-0G-0; [03] VERIFIED CORROSION REMOVAL ON LATERAL BEAM UPPER FLANGE P/N141A7434 BS259 LBL10-RBL10 WL207 20'X1' AREA I.A.W SRM 51-10-02-0G-0; [10] VERIFIED REPAIR COMPLETED ON EA 21-153-02285-WIP1; TASK ID TTG8Q00641UJ.; [11] VERIFIED REPAIR COMPLETED ON EA 21-153-02285-WIP1; TASK ID TTG8Q00641UJ.
